| Model Number |
SA60AT |
| Medical Device Problem Code |
Failure to Unfold or Unwrap (1669)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/26/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for analysis; the lens remains implanted.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A healthcare professional reported that, during intraocular lens implantation surgery, the haptics were stuck on the optics.So, it was difficult to unfold and took a long time and a lot of manipulation before they eventually unfolded.Hence the surgeon had to use a forceps in the end to lift the haptics off and the lens remains implanted.Additional information has been received and it states that there was no patient harm.
Additional Manufacturer Narrative
The product was not returned for analysis.The complainant indicates the use of non-company viscoelastic which is not qualified for use with the associated iol (intraocular lens) model.The root cause for the reported complaint could not be determined.No sample was returned for analysis.The surgeon states the use of non-qualified viscoelastic.The use of an unqualified combination may cause damage to the iol and potential complications during the implantation process.Based on the results from the product history record, the products met release criteria.The manufacturer internal reference number is: (b)(4).